# SDR SWAA2023050926299

- Difficulty date: April 11, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION - LH VAPOR BARRIER HAS A CRACK BS 663 LBL 15 WL 148 (MARKED)<DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PAR.4 D(1) TO BE REPAIRED IAW SRM 51-70-04-2R-10 AS DIRECTED BY SRM 57-10-10-2R-2 PAR.1 C(NOTE)  REMOVED DAMAGED FIBERS; CLEANED AND PREPARED BOTH SURFACES IAW SRM 51-70-04-2R-10 PAR.4 A-C;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-04-2R-10.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2   VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-04-2R-10.;[04] FABRICATED REPAIR PLIES FOR BOTH SURFACES FROM BMS 9-3 ST1581 LOT#1522395-2 IAW SRM 51-70-04-2R-10 PAR.4 D< INSTALLED REPAIR PLIES ON BOTH SURFACES USING BMS8-301 CL1 LOT#JH2EAA8895; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2441 DUE:08/2023 IAW SRM 51-70-04-2R-10 PAR.4 D-E SET REPAIR PLIES TO CURE USING HOT BONDER ID:ATS883 DUE:10/2023 IAW SRM 51-70-04-2R-10 PAR.4 F;[09] CURED REPAIR PLIES; REMOVED VACUUM BAGGING MATERIALS AND LIGHTLY SANDED REPAIR AREA IN PREPARATION FOR REFINISHING. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-10 PAR 4.F+H.; RII VERIFIED GOOD INSTALLATION OF REPAIR PARTS IAW SRM 51-70-04-2R-10.;[12] NDT UT INSPECTED REPAIR AREA PER SRM 51-70-04-2R-10 AND SRM 51-70-04-2R-0 PARA 4. O; AND 737 NDTM PART 4; 51-00-02; NO DEFECTS NOTED. EQUIP ID ATS2341 DUE 06/23;[13] INSPECTED REPAIR AREA PER SRM 51-70-04-2R-10 AND SRM 51-70-04-2R-0 PARA 4. O; REFINISHED REPAIR AREA IAW SRM 51-70-04-2R-10 PAR 4.H.
